Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy night sweats with headache and tingling in lips after kidney transplant?

My name is ellen and I am 7 month post kidney transplant, I take 2mg of prograf a day and 720 mg of myfortic and 5mg of prednisone a day. I have tremendous night swears and also strong sweats through out the day, also headaches, my tongue tingles, lips tingle the bottom of my feet are numb. My kidney function is doing great ( creatinine is 0.81. But the side effects are driving me insane. I need some help, please.
Mon, 17 Aug 2015
Report Abuse
Question is related to
Drug/Medication ,   ,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello, what you have might be side effect of the drug called prograf. It contains tacrolimus which is supposed to cause the symptoms you are specifying. You might need to readjust the dosage of prograf after a test called as ' zero hour tacrolimus levels' which is done early morning before you take the dose of prograf. If the levels come above normal range that means you are taking high dosage of prograf and you might need to reduce it after consulting your nephrologist. Kindly talk to your nephrologist and consult him about the same. thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My brother wants to transplant kidney. One of our close relative wish to donate kidney. After matching from Bangladesh. He will come from...

Recent questions on  Creatinine

doctor1 MD

Hello SIr, My mother is having kidney problem & doctor has suggested dytor tablets. And also she is under going dialysis. Can you please let us...

doctor1 MD

hi sir....I m writing ds for my dad...he s diabetic,hypertensive nd hypercholestrimic ....nd he s been off job for a month....he complains of...

doctor1 MD

I am 24 y and had a trauma disection of the small bowel and the colon.I am left with 51 cm of the small bowel and all rectum and sigmoid colon (35...

doctor1 MD

My mother age 80 yrs - CKD , LVF , CRF , right side cardiac congestion . At present s. creatinine 7.8 , potassium 6.3 , 24 hrs urine creatinine...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...

doctor1 MD

I feel completely dumb I can't concentrate I can't think straight I feel like I can't function has the time even though I am I'm having memory loss...

doctor1 MD

Sir, I am 59 years with no sugar and blood pressure problem . During routine yearly blood test , my Amylase and Lipase tests showed elevated...